JOURNAL BROWSE
Search
Advanced SearchSearch Tips
GLOBAL EXISTENCE OF SOLUTIONS TO THE PREY-PREDATOR SYSTEM WITH A SINGLE CROSS-DIFFUSION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
GLOBAL EXISTENCE OF SOLUTIONS TO THE PREY-PREDATOR SYSTEM WITH A SINGLE CROSS-DIFFUSION
Shim, Seong-A;
  PDF(new window)
 Abstract
The prey-predator system with a single cross-diffusion pressure is known to possess a local solution with the maximal existence time . By obtaining the bounds of -norms of the local solution independent of T we establish the global existence of the solution. And the long-time behaviors of the global solution are analyzed when the diffusion rates are sufficiently large.
 Keywords
prey-predator system;single cross-diffusion;self-diffusion;calculus inequalities;-bound;long-time behavior;
 Language
English
 Cited by
1.
CONVERGENCE PROPERTIES OF PREDATOR-PREY SYSTEMS WITH FUNCTIONAL RESPONSE,;

호남수학학술지, 2008. vol.30. 3, pp.411-423 crossref(new window)
1.
CONVERGENCE PROPERTIES OF PREDATOR-PREY SYSTEMS WITH FUNCTIONAL RESPONSE, Honam Mathematical Journal, 2008, 30, 3, 411  crossref(new windwow)
 References
1.
E. Ahmed, A. S. Hegazi, and A. S. Elgazzar, On persistence and stability of some biological systems with cross diffusion, Adv. Complex Syst. 7 (2004), no. 1, 65-76 crossref(new window)

2.
H. Amann, Dynamic theory of quasilinear parabolic equations, III. Global exis- tence, Math Z. 202 (1989), no. 2, 219-250 crossref(new window)

3.
H. Amann, Dynamic theory of quasilinear parabolic equations, II. Reaction-diffusion systems, Differential Integral Equations 3 (1990), no. 1, 13-75

4.
H. Amann, Nonhomogeneous linear and quasilinear elliptic and parabolic boundary value problems, Function spaces, differential operators and nonlinear analysis (Friedrichroda, 1992), 9-126, Teubner-Texte Math., 133, Teubner, Stuttgart, 1993

5.
E. Conway and J. Smoller, Diffusion and the predator-prey interaction, SIAM. J. Appl. Math. 33 (1977), no. 4, 673-686 crossref(new window)

6.
E. Conway and J. Smoller, A comparison technique for systems of reaction-diffusion equations, Comm. Partial Differential Equations 2 (1977), no. 7, 679-697 crossref(new window)

7.
A. Friedman, Partial differential equations, Holt, Rinehart and Winston, New York, 1969

8.
K. Kuto, Stability of steady-state solutions to a prey-predator system with cross- diffusion, J. Differential Equations 197 (2004), no. 2, 293-314 crossref(new window)

9.
K. Kuto and Y. Yamada, Multiple coexistence states for a prey-predator system with cross-diffusion, J. Differential Equations, in press

10.
L. Nirenberg, On elliptic partial differential equations, Ann. Scuola. Norm. Sup. Pisa 13(3) (1959), 115-162

11.
K. Nakashima and Y. Yamada, Positive steady states for prey-predator models with cross-diffusion, Adv. Differential Equations 1 (1996), no. 6, 1099-1122

12.
A. Okubo, Diffusion and Ecological Problems : Mathematical Models, Springer- Verlag, Berlin/New York, 1980

13.
A. Okubo, Dynamical aspects of animal grouping : swarms, schools, flocks and herds, Adv. Biophys., 22:1-94, 1986 crossref(new window)

14.
A. Okubo and L. A. Levin, Diffusion and Ecological Problems : modern per- spective, Interdisciplinary Applied Mathematics, 2nd ed., Vol. 14, Springer, New York, 2001

15.
M. H. Protter and H. F. Weinberger, Maximum Principles in Differential Equa- tions, Prentice-Hall Inc., Englewood Cliffs, 1967

16.
K. Ryu and I. Ahn Positive steady-states for two interacting species models with linear self-cross diffusions, Discrete Contin. Dyn. Syst. 9 (2003), no. 4, 1049- 1061 crossref(new window)

17.
S. -A. Shim, Uniform boundedness and convergence of solutions to the systems with a single nonzero cross-diffusion, J. Math. Anal. Appl. 279 (2003), no. 1, 1-21 crossref(new window)

18.
S. -A. Shim, Long-time Properties of prey-predator system with cross-diffusion, Com- mun. Korean Math. Soc. 21 (2006), no. 2, 293-320 crossref(new window)